Skip to main content Accesibility Help

Simplicity of Partial Skew Group Rings of Abelian Groups

  • Daniel Gonçalves (a1)

Let A be a ring with local units, E a set of local units for A, G an abelian group, and α a partial action of G by ideals of A that contain local units. We show that A*α G is simple if and only if A is G-simple and the center of the corner eδ0(A*α Ge)eδ0 is a field for all eE. We apply the result to characterize simplicity of partial skew group rings in two cases, namely for partial skew group rings arising from partial actions by clopen subsets of a compact set and partial actions on the set level.

Hide All
[1] Ávila, J. and Ferrero, M., Closed and prime ideals in partial skew group rings of abelian groups. J. Algebra Appl. 10 (2011), no. 5, 961978.
[2] Beuter, V. and Gonçalves, D., Partial crossed products as equivalence relation algebras. RockyMountain J. Math., to appear.
[3] Boava, G. and Exel, R., Partial crossed product description of the C*-algebras associated with integral domains. Proc. Amer. Math. Soc. 141 (2013), no. 7, 24392451.
[4] Crow, K., Simple regular skew group rings. J. Algebra Appl. 4 (2005), no. 2, 127137.
[5] Dokuchaev, M. and Exel, R., Associativity of crossed products by partial actions, enveloping actions and partial representations. Trans. Amer. Math. Soc. 357 (2005), no. 5, 19311952.
[6] Exel, R., Giordano, T., and Gonçalves, D., Envelope algebras of partial actions as groupoid C*-algebras. J. Operator Theory 65 (2011), no. 1, 197210.
[7] Exel, R., Laca, M., and Quigg, J., Partial dynamical systems and C*-algebras generated by partial isometries. J. Operator Theory 47 (2002), no. 1, 169186.
[8] Fisher, J.W. and Montgomery, S., Semiprime skew group rings. J. Algebra 52 (1978), no. 1, 241247.
[9] Gonçalves, D. and Royer, D., Leavitt path algebras as partial skew group rings. Comm. Algebra 42 (2014), no. 8, 3578-3592.
[10] Montgomery, S., Fixed rings of finite automorphism groups of associative rings. Lecture Notes in Mathematics, 818, Springer, Berlin, 1980.
[11] Öinert, J., Simplicity of skew group rings of abelian groups. Comm. Algebra 42 (2014), no. 2, 831841.
[12] Passman, D. S., Infinite crossed products. Pure and Applied Mathematics, 135, Academic Press, Inc., Boston, MA, 1989.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Mathematical Bulletin
  • ISSN: 0008-4395
  • EISSN: 1496-4287
  • URL: /core/journals/canadian-mathematical-bulletin
Please enter your name
Please enter a valid email address
Who would you like to send this to? *



Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed